Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is chills a side effect of progest?

Premium Questions

Dr. Robert Galamaga MD

and ended this 6 AM I was not aware of the side effects of this, we were told by a friend that it was a sexual stimulant, had to idea how XXXXXXX this was. I am still up, and my husband is having sweats... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Klerida Shehu MD

other side effects. Should I call the doctor or is this normal? Thanks! ... having these shaking chills attacks (where your teeth chatter). They last 20-30 minutes and I ve had them ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Sumit Bhatti MD

, did not like side effects. Additionally I have exposure to ammonia and per sulphates in hair color ...I came down with something about two months ago.. fatigue , chills , gravely low voice, rarely ... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Haleema MD

what can I take to offset side effects of Forteo? have been on Forteo for 8 days and the side effects have been gradual. after 3 days, dry cough , then chills , then headache, insomnia ,... View answer

Answered by : Dr. Haleema ( General & Family Physician)
Dr.    Satvinder Bakshi MD

I received a reclast infusion several weeks ago and have been experiencing on going chills and sweats? Is this a side effect of reclast or something else? ... View answer

Answered by : Dr. Satvinder Bakshi ( ENT Specialist)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

I am trying to rxplaine the reaction I had last night/ I takr LEVOXTHYROXINE, AMLOIPINE, HYDRALAZINEATORVASTATIN,AND FURSOEMIDE. My reaction was a complete breakdown. Chills. panic. could not grt enough air ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.   Viraj Ravin Shah MD

I have been on Forteo for about a year and i think it is giving me a fever, chills and pain i my bones and neck. I stopped taking it, felt 100 percent better. Took it for the first time yesterday ... View answer

Answered by : Dr. Viraj Ravin Shah ( Dentist)
Dr. Penchila Prasad Kandikattu MD

does furomiside...water pill...have side effects...I always feel cold, and have body aches....and find it hard to walk for a long time. are bthere anyn other pills that would produce the same side ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.  Shinas Hussain MD

I have chills at night, red skin on back, pain around shoulder , thisis about 3 hours after I take a benazapril pill and jantoven, thinking The pills could be causing side effects? Hard to sleep, but... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Pranav Balakrishnan MD

My husband just started taking Levofloxacin 750 mg today and currently experiencing body aches, dizziness, chills/hot, fever of 101.5 which can be side effects of the medicine but also sound like flu ... View answer

Answered by : Dr. Pranav Balakrishnan ( General & Family Physician)

Mobile Questions and Answers

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. C. J. Varghese MD

Hello Wafaaramlawi, Any vaccine can have side effects. I am a Homoeopath and have strong opinion against vaccines. They can cause acute to chronic side effects, dangerous to lethal. If you had...

Dr. Awadhesh P Singh Solanki MD

these are the side effects of depot. doo not worry it will take 3-4 days to get adapted by the body. wait for 4 days. if still continues remove it.